Bernstein polynomials in element-free Galerkin method

López Díez, Jesús; Valencia Rey, Óscar Francisco; Gómez-Escalonilla Martín, Francisco Javier y Garijo Verdejo, Daniel (2011). Bernstein polynomials in element-free Galerkin method. "Proceedings of the Institution of Mechanical Engineers, Part C : Journal od Mechanical Engineering Science", v. 225 (n. C8); pp. 1808-1815. ISSN 0954-4062. https://doi.org/10.1177/0954406211401677.

Descripción

Título: Bernstein polynomials in element-free Galerkin method
Autor/es:
  • López Díez, Jesús
  • Valencia Rey, Óscar Francisco
  • Gómez-Escalonilla Martín, Francisco Javier
  • Garijo Verdejo, Daniel
Tipo de Documento: Artículo
Título de Revista/Publicación: Proceedings of the Institution of Mechanical Engineers, Part C : Journal od Mechanical Engineering Science
Fecha: 2011
Volumen: 225
Materias:
Escuela: E.T.S.I. Aeronáuticos (UPM) [antigua denominación]
Departamento: Vehículos Aeroespaciales [hasta 2014]
Licencias Creative Commons: Reconocimiento - Sin obra derivada - No comercial

Texto completo

[img]
Vista Previa
PDF (Document Portable Format) - Se necesita un visor de ficheros PDF, como GSview, Xpdf o Adobe Acrobat Reader
Descargar (297kB) | Vista Previa

Resumen

In the recent decades, meshless methods (MMs), like the element-free Galerkin method (EFGM), have been widely studied and interesting results have been reached when solving partial differential equations. However, such solutions show a problem around boundary conditions, where the accuracy is not adequately achieved. This is caused by the use of moving least squares or residual kernel particle method methods to obtain the shape functions needed in MM, since such methods are good enough in the inner of the integration domains, but not so accurate in boundaries. This way, Bernstein curves, which are a partition of unity themselves,can solve this problem with the same accuracy in the inner area of the domain and at their boundaries.

Más información

ID de Registro: 15358
Identificador DC: http://oa.upm.es/15358/
Identificador OAI: oai:oa.upm.es:15358
Identificador DOI: 10.1177/0954406211401677
URL Oficial: http://pic.sagepub.com/content/225/8/1808
Depositado por: Memoria Investigacion
Depositado el: 28 Ago 2013 09:51
Ultima Modificación: 21 Abr 2016 15:24
  • Open Access
  • Open Access
  • Sherpa-Romeo
    Compruebe si la revista anglosajona en la que ha publicado un artículo permite también su publicación en abierto.
  • Dulcinea
    Compruebe si la revista española en la que ha publicado un artículo permite también su publicación en abierto.
  • Recolecta
  • e-ciencia
  • Observatorio I+D+i UPM
  • OpenCourseWare UPM